# SDR IPXA2023063093549

- Difficulty date: June 8, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 81,871 hours, 18,395 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC198413
- Condition: Corroded
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H WING O/B FLAP I/B FWD HINGE AFTER REMOVAL OF BUSHING FOUND INCOMING #1 LUG BORE OUT OF LIMITS.REPAIRED HINGE ASSY. #1 LUG BORE AT THE L/H WING O/B FLAP I/B FWD HINGE IAW VTSAA EA 011-5710-01-A9987 I/R AND UPS EO MD11-5740-87381-A DATED 06/28/23 (MINOR)
